How long do celexa side effects last

Common Questions and Answers about How long do celexa side effects last

celexa

My sister-on-law wanted me ask if anyone out there has had any start up effects from celexa? She has never been on this type of med before and was just worried about it and how long effects would last..
Is this normal?how long will it last? is there anything to help him?he really needs help with depression.
) How long were ya'll taking Celexa before ya'll started to gain weight? Thanks, - RJ.
Seeing this was posted December 26, 2007 are you off Celexa now? If so how did the withdrawal go & how long did they last. I am weaning off myself & right now I am having a hell of a time. It's the fourth day i'm getting zaps, headaches, moodswings, irritable, dropping thing, I feel anxious, and very nausiated.
This is a very old thread, and as you can see, it doesn't generate a lot of replies because most people skip over the older threads. Please start your own thread, using this link: http://www.medhelp.org/posts/new_with_new_subject?forum_id=71 Thanks!
You recommend me what i should do about how long i should be on clonazepam and how many times is ok. My biggest question is i have been on celexa for almost 2 and a half month, i dont feel any difference in my depression and anxiety, i have been diagnosed for bipolar disorder, and i get into severe anxiety or panic attacks.
Pilgrim --- I can't take Celexa/Prozac/Paxil etc. etc. They do weird things to me --- like LITERALLY tilt the world to the side and my head feels heavy -- and I yawn non-stop and I get tremors... Anyhow --- I took XANAX and Lorazepam. Those both worked TREMENDOUSLY for me --- and I only had to take them as needed. If you're getting depressed tho - be careful --- OK? Remember this TX does make you feel strange --- and it DOES mess with your hormones and feelings/emotions.
It seems to me that nature might have a reason for platelet aggregation, other than just to stop a wound from bleeding. Are there long term side effects or dangers from using Plavix? Because it's a relatively new drug, does anyonne really know what the effect of many years of continued use will have? Can a drug like this be taken every second or third day, rather than daily, and still maintain it's effect? Thanks In Advance For Your Help.
andbody out there have harsh side effects but who stuck it through (and had Celexa end up working for them?
Even tho' I kinda doubt it (cause they're not the usual side effects) to rule it out I'm getting off. Problem is it really works for me! I'm bummed to have to get off, but my question is this -- how long do you have to taper before you can just quit? I've been tapering the last couple weeks. I'm down to a pretty low dose, so when do you just quit? Anyone have suggestions?
I have been taking 20 mg Celexa for 5 years, & have decided to stop taking it. My question is how long do the side effects last? I have stopped cold turkey & have been experiencing head rush like feelings & some lip numbness, each only lasting a few seconds. How long will this continue?
The best way to stop any SSRI is to take fluoxetine for two weeks, and then just stop the fluoxetine. The medication (also called prozac) has a super-long half-life, and tapers itself without causing withdrawal. The technique is fairly common and works very well; it is usually done to treat withdrawal from paroxetine or Paxil, which has a very short half-life.
I'm now experiencing the anxiety, nausea and everything else that goes along with getting off of the drug. How long do these withdrawls last? Will I ever feel normal again?
i tried to call my doctor's office and tell them how i feel just so that i could find out how long it will last, but the idiot receptionist said (in response to the electro-shock symptoms) "what? i've never heard of that." and then proceeded to ask me if "i was only experiencing them while walking on carpet..?" !!!!!!! wow. i can't believe the insensitivity and inanity of that question...
However, I seem to be feeling worse. Agitated, terrified, nervous etc. Is this normal? How long does it take for these things to go away and I start feeling normal again? Thanks so much!
That is a very interesting story, going cold turkey on Celexa and not having withdrawal side effects. For anyone reading, do not do this because the withdrawal mental effects can be unnecessarily agonizing and pointless. In your case, you had no choice the way you describe it, so I am not passing judgement. What was your dose? You should talk to a pharmacist immediately though for information.
The withdrawal symptoms (sounds like yours) are usually over in three weeks. In the meantime, if they are particularly awful, as you have described, you can ask your doctor to prescribe some quick acting anti-anxiety drugs to help you with this period.
Celexa is one of the SSRI's which has a half life of about 35 hrs. I would not expect the side effects to last more than a week. Many people suffer from anxiety and depression secondary to chronic pain. You may want to discuss with your Psychiatrist about the option of trying on a different anti depressant. I am not the best person to give you recommendation on supplements for joint pain. Consult your physician or a pain specialist for exploring the options for relieving your chronic pain.
I also need to know how long to expect these symptoms to last IF related to the medicine. I am aware that there may be other causes for my symptoms and am prepared to be seen in an emergency dept. IF my symptoms become severe. Please help. Thank you so very much!
talking to a naturopath you would be convinced they are equal to putting poison into our bodies! So three weeks.. put up with all side effects? How long until they become almost impossible to taper off of? That's another great concern of mine.. I have friends, and have googled so many stories of people going on medication that are unable to ever stop taking it due to terrible side effects.. Argh..
I've been on it for over a year now so a 25mg change doesn't give me all the horrible side effects. But all of these types of medications all had the same side effects for me until I was on a constant daily dosage and DID NOT miss a dose, or drink alcohol. I still get the odd migrane and have horrible hot flashes, but having the feeling of being somewhat "normal" was better and safer for me. Perservere through the side effects and you'll eventually feel good.
they DID eventually start to improve, I just had to work with my doc to find ways to manage the side effects while I waited to adjust, and while I waited for the side effects to abate. The hardest thing to do is to be patient and give the meds time to work, and give the side effects time to start improving. Since you started out at a low dose, it may take even longer for you to get to the point where you can fairly assess the Zoloft's effectiveness.
I tried some of the ones y9ou tried, and found them to be a little troublesome as far as side effects go. My current med is serzone. Took me about three weeks to get through some of the initial side effects, and to feel better. Now over 2 months into it, I feel great. My other comment is that once you stabilize your dosage, and the side effects diminsh, it's worth the trouble.
Don't get me wrong, it works wonders and the side effects disappear almost as soon as the positive effects start happening. Just keep to them and keep a positive attitude that they'll work and everything will be fine.
Nothing for me has been the same since the diagnosis, it has felt like I have had one loss after another, and I want to scream. I do have people how I feel about how I feel, my husband, some of my friends, others I can't. My family practice physician telling me about one of his patient's who attributed her remission to prayer and God. I told him I didn't, that I wasn't certain about a god anymore.
I got tired of being fat/obese and determined if I did not do it now I probably never would. Releana has worked for me and without side effects. The 500 calorie diet wasn't as hard as I thought it would be but there was a few weeks where I thought about "regular" food a lot. After eight weeks of releana, I went on a 3 week normalization diet and will start another 4 week diet tomorrow. I don't know about Kevin Trudeau or any alleged chicanery.
I take celexa and and you yawning is one of the side effects .Weird huh? Hang in there and let me know how you are doing .
I try to rationalize these thoughts and make sense and its working somewhat I dont think i can deal with the side effects of antidep. I HAVE to see how i feel after another month, i have to, if im still laying on my sofa not speaking to anyone, like a zombie, just me and my dog, avoiding everything that I used to love doiing, then i will seek help with meds Do i tell the doctor that ive been off of opiates for X amount of time.
MedHelp Health Answers